For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 890-914                                                                DOI:10.11948/2018.890
Well-posedness for the coupled BBM systems
Hongqiu Chen,Cristina A. Haidau
Keywords:Regularized long wave, coupled BBM-BBM equations, nonlinear dispersive wave equations.
Abstract:
      Consideration is given to initial value problem for systems of two evolution equations of generalized BBM-type coupled through nonlinearity described in (1.3). It is shown that the problem is always locally well-posed in the $L_2$-based Sobolev spaces $H^s(\mathbb{R}) \times H^s(\mathbb{R})$ for $s \ge 0$. Under exact conditions on $A, \cdots, F,$ the local well-posedness theory extends globally, and bounds for the growth in time of relevant norms of solutions corresponding to very general auxiliary data are derived.
PDF      Download reader